# SDR DALA1161560674

- Difficulty date: October 24, 2007
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 52,380 hours, 23,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1350 REMOVAL OF SKY RADIO ANTENNA IAW ERA 452276-14.
